# SDR AU990938

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616 / 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME INNER CHORDS LOCATED AT FR 616 AND FR 639 LEFT CRACKED AT THE LOWER RIVET HOLES.  FOUND DURING EDDY CURRENT INSPECTION.
